# SDR UALA2008121206863

- Difficulty date: December 12, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 27,225 hours, 3,441 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102044
- Condition: Malfunctioned
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PACK FCV L ON STATUS PAGE.  REPLACED UPPER LT FCV.  RETURNED AIRCRAFT TO NORMAL CONFIGURATION, OPS CHECKED, VERIFIED NO EICAS MSG.
